MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DRILL FOR 8MM, 1,5X50MM, STRYKER, STERILE; INSTRUMENT

STRYKER LEIBINGER FREIBURG DRILL FOR 8MM, 1,5X50MM, STRYKER, STERILE; INSTRUMENT
Model Number 91-15008
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the red colored ring on the drill bit was noted to be missing, posing the risk of a small component being lost in a surgical site.There was no clinically significant delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Because the drill was discarded and no image for the drill could be provided the reported event cannot be confirmed.Summarizing all available information, the root cause of the reported event could not be determined.If additional information becomes available, the complaint will be reviewed.H3 other text : discarded.

Brand Name
DRILL FOR 8MM, 1,5X50MM, STRYKER, STERILE
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key16497684
Report Number0008010177-2023-00012
Device Sequence Number17702196
Product Code HBE
UDI-Device Identifier04546540493682
UDI-Public04546540493682
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K070876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91-15008
Device Catalogue Number91-15008
Device Lot Number6000098170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown